Skip to main content
Open Access Publications from the University of California

Global well-posedness of a system of nonlinearly coupled KdV equations of Majda and Biello

  • Author(s): Guo, Y
  • Simon, K
  • Titi, ES
  • et al.

© 2015 International Press. This paper addresses the problem of global well-posedness of a coupled system of Korteweg-de Vries equations, derived by Majda and Biello in the context of nonlinear resonant interaction of Rossby waves, in a periodic setting in homogeneous Sobolev spaces H˙s, for s ≥0. Our approach is based on a successive time-averaging method developed by Babin, Ilyin and Titi [A.V. Babin, A.A. Ilyin and E.S. Titi, Commun. Pure Appl. Math., 64(5), 591-648, 2011].

Many UC-authored scholarly publications are freely available on this site because of the UC's open access policies. Let us know how this access is important for you.

Main Content
Current View